# SDR IPXA2021061770699

- Difficulty date: June 17, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 118,059 hours, 19,684 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Hatch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR F/D OVHD EICAS MESSAGE. PRESSURIZATION NORMAL CABIN ALT STEADY AT 6600 RATE "0" . CHECK LIST COMPLIED WITH.   DEFERRED CREW COMPARTMENT OVERHEAD DOOR (HATCH) INDICATION PER MEL 52-73-1-0-1 ACCOMPLISHED DMP AND VERIFIED AFFECTED DOOR IS CLOSED AND LOCKED. ASSIGNED CONTROL # M 747539 PLACARD INSTALLED.ADJUSTED FLT COMP OVHD HATCH DOOR PINS IAW CMM 52-22-11 & AMM 52-21-00.  OPS CHECK GOOD.
